Help...HIVES!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

christianbcmom
Regular Member


Date Joined Apr 2009
Total Posts : 69
   Posted 4/22/2009 3:12 PM (GMT -6)   
Hello everyone. My name is Alaina, and this is my first time on here. Let me give you a little background about myself, and I'm hoping/praying someone can give me some sort of advice!!
 
I'm 26 years old, and I was diagonsed with Ulcerative Colitis at about 16.  My colitis is well; however, it's my thyroid that's been giving me issues lately. After I had my daughter in March of '08 I was showing signs of Hypothryoidism.  As a little girl I had Hyperthyroid and went to All Children's Hospital all the time. I have vitiligo as well. I know, autoimmune is written all over this.  Anyhow, about 3 months ago my doctor decided to put me on levothyroxine to boost my levels.  Everything seemed to be going great, I had energy, and life was good!
 
However, 3 weeks ago, my body just started wigging out!!!!! I have hives like you wouldn't believe! I actually have had to go to the ER 3 times to get some help with them because they were so bad.  My doctor has me on a ton of medication, which feels like I've been sedated, and with a 3 year old and a 1 year old, it doesn't seem to be helping.  Does anyone have any advice?? I received some lab results in the mail yesterday from my immunologist, which basically said I was allergic to myself, but I don't really know what they mean. Something about thyroid autoantibodies are high?? I have heard of a drug called "Ridura" and was wondering if anyone knew of it?? If anyone has any suggestions or advice...I would greatly appreciate it. I need to get some kind of relief from these nasty boogers!!! Now they are like welts, leaving bruises, instead of just hives. Please help!!
 
Here is a list of my current medications
 
Levothyroxine
Zyrtec
Atarax
Prednisone
Pepcid
Singulair (makes me feel funny though so I quit taking it)
 
 
I've tried Claritin, Tagament, and Benadryl as well, but there is no relief!!
 
I feel like my body is going through a serious mental breakdown and is screaming for help!

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 4/25/2009 1:15 AM (GMT -6)   
Prednisone, you been on it long? You might be wigging out from that. It can mess you up. I even had hotflashes with it and I'm close to your age! Might want to see if you might have fibermylogia too. Sounds like you need a trip to your oncologist. Also check to see with a pharmacy if you are over medicated, what the side effects are, if there is any drug reactions etc. Oh, there is drugs.com where you can actually cross check all your meds to see if there are any reactions and what you should look for. If it makes you feel any better, I'm a mess too!
 
Smurfy Shadow
 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux
 
Medications:  Prednisone, Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D


christianbcmom
Regular Member


Date Joined Apr 2009
Total Posts : 69
   Posted 4/25/2009 10:59 PM (GMT -6)   
Thank you, glad to know I'm not the only one. I do okay with prednisone, I hate it, but my body does pretty good with it. I've had to use it for my UC quite a few times, so I'm good there. However, I do wish I wasn't so medicated, but we'll see what happens. Thank you for sharing. God Bless.

Alaina
Alaina - age 26
Vitiligo
Hyperthyroidism
Ulcerative Colitis-- Diagnosed when I was 16. (It has it's ups and downs)
Chronic Hives (my newest endeavor) :)
 
 
Current Meds:
Prednisone (30 mg and tapering was on 80 mg --for hives, not UC (but my UC is great right now because of the prednisone)), Xyzal (every 12 hours), Atarax (every 6 hours), Pepcid (every 12 hours), Doxepin (at bed time), Levothyroxine (.50 mg), and Ativan if needed, but I haven't really used it. I also have been loving Aveeno Oatmeal bath, and their calimine lotion when all else fails!
 
How did I go from being on no meds 3-4 weeks ago, to being on all of this now??? Just crazy!!  :)
 
 


SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 4/26/2009 1:58 AM (GMT -6)   
Ohhhh Ativan if you take it for a few months etc can cause the dizzyness!. I didnt see that before I'm so sorry. I take that too hehe. And I have lots of veritago off it. The dose could be too high, its what my pharmacy told me.
 
Smurfy Shadow
 
Desirèe 
 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
 
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops
 
PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
 
Undergoing Radiation
 
Taking Lorazepam (Ativan) on Radiation Days

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 10:38 AM (GMT -6)
There are a total of 2,694,025 posts in 297,436 threads.
View Active Threads


Who's Online
This forum has 152120 registered members. Please welcome our newest member, kimmylee431.
364 Guest(s), 14 Registered Member(s) are currently online.  Details
sheepguy, pmdancer, gloopstar, 81GyGuy, PeterDisAbelard., Artist Mark, RandyJoe, Myassisonfire, Lynnwood, kimmylee431, ks1905, ~ chicken wings ~, Canaveral, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer